# SDR CALA2017062301951

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 65,479 hours, 14,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GREEN ILLUMINATION LIGHT INOPERATIVE.   TROUBLESHOT IAW WDM 33-51-21, FOUND LIGHT NEEDS THE LAMP REPLACED.  REPLACED THE LAMP. OPS CHECKED GOOD.
